I have recently been told I have bipolar, and for a few months I have been feeling very good and stable. I started taking Cerazette 2 weeks ago, and it feels like my mood is plummetting again - could this be because of the hormones in the pill?
I would try and speak to my psychiatrist but its pretty hard to get hold of her and I am concerned really
Hi Hun. Sorry you are feeling bad. I am also BiPolar and was first diagnosed with depression when my mood took a massive nose dive after first going on the pill. To cut a long story short I believe that the pill may have triggered a down episode (I can't remember which one it was at the time) but medication managed to stabilise me.
I have been on cerezette for a year now (since my LO was born) and I have not had a problem. My only advice at the moment would be to see your GP if you cannot get hold of your psychiatrist. I know they can be difficult to track down. I wouldn't stop taking your pill just yet as it may make things worse (your hormones may go haywire).
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.